I was dx in late 2017.
Right side affected, mainly stiffness. Only have slight tremor in my jaw
Have noticed some changes lately, more wearing off and have begun feeling a lot more off first thing in the morning.
Recently had to drastically reduce the pramipexole due to ICD so I’m more off than normal.
Now all of a sudden my left leg feels stiff, and my right leg feels better! My left hand feels a bit funny and tingly too.
Is that normal, to suddenly experience being OFF on your good side?
Welcome back to the forum.
I’m sorry to hear that you have been experiencing these symptoms, I’m sure this hasn’t been easy. Everyone has different experiences depending on where they are in their journey with Parkinson’s, however, it is not uncommon for symptoms to progress more over time. You may need to change your drug regime or speak to GP about your medication - we have a lot of information on our website about the best way to manage your wearing off period. Please visit our website here: https://www.parkinsons.org.uk/information-and-support/wearing-and-dyskinesia
Feel free to give our confidential helpline a call for more support on this on 0808 800 0303.